# SDR AALA201806131002

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 19,063 hours, 7,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1494444
- Condition: Corroded
- Location: Bs 500e-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AREA, LEFT TRANSISTION PANEL HAD CORROSION AND DAMAGE,  BS 500E TO 500H.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R-5.
